# SDR SWAA2022041132643

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R-2 CREASE BEAM INNER CHORD STA 947+12 TO 986+3 RBL51 WL208 HAS CORROSION / REMOVED CORROSION FROM R2 DOOR CREASE BEAM ORIGINAL 'T' .090. REMAINING .072. LOSS OF .018 OUT OF LIMITS IAW B737 SRM 51-70-15-1A-1. REMOVED AND REPLACED CREASE BEAM IAW B737 SRM 51-40-02-0G-0; AND BOEING DWG # 147A8501 REV L P/N 147A8540-8
